Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0213-15.pdf583.67 kBAdobe PDFView/Open
Title: Automorphism Group of a Factor Automaton (II) (オートマトン理論と数理言語の研究)
Authors: 植村, 憲治  KAKEN_name
Author's alias: UEMURA, KENJI
Issue Date: Jun-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 213
Start page: 239
End page: 248
Appears in Collections:Studies on Automata and Mathematical Theory of Languages

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.